# SDR AALA202407013779

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 75,039 hours, 28,989 cycles
- System (JASC): 5200 · Doors
- Part: Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS ARMING LEVER AT 2R DOOR LOOSE. ARMING LEVER ADJUSTED PER AMM 52-13-21.
